# SDR AALA202412045694

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 62,907 hours, 39,717 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sdac
- Part number: 350E5500202
- Part serial: E5005301
- Condition: Warning Message
- Location: Zone 500
- Part time: 62,910 hours, 39,720 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT WING TANK OVERFLOW MESSAGE OCCURRED ABOUT 20 MINUTES AFTER TAKEOFF.FUEL IMBALANCED 300 LBS AND STOPPED IMBALANCING. MAINTENANCE ACCOMPLISHED TSM 28-11-00 FOR SPURIOUS MESSAGE FUEL LEFT WING TANK OVERFLOW AND REPLACED SDAC #1 PER AMM 31-55-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
